Thread: Side effects of Clomid
08-08-2003, 05:52 PM #1
Side effects of Clomid
What are some of the sides of clomid? I've heard depression and moodiness but what else? What are these trails i've read about?
08-08-2003, 06:00 PM #2
Your balls swell up and burst causing very intense pains...
Oh wait, nevermind.
Yes, mood swings/emotional problems may arise, although it varies GREATLY between people. I felt some crazy shit from Clomid. Sometimes I would burst out laughing for no reason, or I would start tearing up at something very lame/stupid that only very sensitive women would cry at. My friend felt virtually nothing different from his Clomid therapy.
Some common ones are just like I said, mood swings, but also, some people will sense that their eye sight is getting slightly blurry or they see "trails" as in when light moves (or at least I think that's wut that is). Usually however this only happens when you go from light to dark, or dark to light very fast. Also, it will go away after Clomid therapy is finished. However, monitor yourself carefully to make sure nothing bad/wrong is happening.
08-08-2003, 06:03 PM #3
Well.......fuck me in the ass......i gotta shitload of nolva, anyone use that for PCT
08-08-2003, 06:04 PM #4Originally Posted by someday
08-08-2003, 06:06 PM #5
Actually if my eyesight fucks up...theres a very good possibility i will.
08-08-2003, 06:24 PM #6
i'm very emotional right now as i'm in the middle of my clomid therapy, today i was watching some tear jerker movie and i actually found myself starting to tear at the end, i was disgusted with myself.
08-08-2003, 06:29 PM #7
Oh the things we suffer through to get where we want...seriously though. At what dosage were people noticing these trails if they did, and what about nolva for PCT?
08-08-2003, 06:35 PM #8Originally Posted by someday
In terms of dose, the average dose which most people follow is 300mg first day, followed with 100mg for 10 days, and finish it off with 50mg for another 10 days. That will do it. Some people like to go lower dose, but longer time on (say about 30 days or so). The above mentioned way takes exactly 21 days, and you need exactly 36 pills at 50mg to run it like that.
08-08-2003, 06:42 PM #9
Thats what i was planning on doing, this trails thing has really got me worried....i was just wondering if this was mainly a concern during the first few days or if it occured at the lower dose....i guess ill have to start it with a few days off of work to see how i react.
08-08-2003, 06:52 PM #10New Member
- Join Date
- Jul 2003
hey NJ Juice: i think we're all curious as to what tear jerker you were actually watching that caused you to lose it...
Last edited by bluemofo4; 09-10-2010 at 12:02 AM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)